# SDR DXTAT2PL6D0059ZEU

- Difficulty date: July 27, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N426QS
- Make and model: Gulstm GIV
- Aircraft serial: 1426
- Aircraft time: 13,102 hours, 6,539 cycles
- Engine time: 12,871 hours, 6,402 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: SOC501
- Part serial: B8080
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL COCK WOULD NOT GO OFF ON RIGHT ENGINE. SEVERAL ATTEMPTS FAILED.   AFTER TROUBLESHOOTING FUEL COCK HANDLE NOT SHUTTING OFF ON RIGHT ENGING. FOUND OPERATING LEVER ON HIGH PRESSURE FUEL SHUT OFF VALVE LOCKING UP. REMOVED RT ENGINE GIGHT PRESSURE FUEL SHUTOFF VALVE PER GIV MESSAGE 3 CMP 731016. INSTALLED RH ENGINE HIGH PRESSURE FUEL SHUTOFF VALVE  PER GIV MESSAGE 3 CMP 731016. RIGGING CHECK COMPLIED WITH PER CMP GIV MESSAGE 3 761026. COMPLIED WITH OPERATIONAL CHECK.  LEAK CHECKS GOOD.
